# SDR 2014F00054

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: General aviation
- Aircraft: N37RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0646
- Aircraft time: 4,158 hours
- System (JASC): 2810 · Fuel Storage
- Part: Plate
- Part number: L281M2010102
- Condition: Leaking
- Location: Fuel Cell
- Part time: 4,158 hours, 1,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL TANK EQUIPMENT PLATE HAD INSERTS FOR FUEL BOOST PUMP AND FUEL QUANTITY PROBE COME OUT DURING REMOVAL. THIS IS THE THIRD OCCURENCE ON THIS ACFT.  ONE OTHER EQUIPMENT PLATE WAS REPLACED AND ONE OF THE INSERTS WERE ABLE TO BE TIGHTENED.
